| Model Number |
02.12.0514FR |
| Health Effect - Clinical Code |
Loss of Range of Motion (2032)
| Date of Event |
11/08/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 15 november 2021: lot 154789: (b)(4) items manufactured and released on 02-feb-2016.Expiration date: 2021-01-18.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event since 2017.Other device involved: batch review performed on 15 november 2021.Gmk-sphere 02.07.0034rp patella resurfacing size 2(k090988)lot 180309: (b)(4) items manufactured and released on 08-may-2018.Expiration date: 2023-04-25.No anomalies found related to the problem.To date, all items of the same lot have been sold without any similar reported eve.
Event or Problem Description
At 1 year 5 months after the primary, the patient came in reporting pain and stiffness due to a flexion contracture.The cause of the flexion contracture is unknown.The surgeon revised the poly (14 mm to 13 mm) and also revised the patella to be more lateral.The surgery was completed successfully.